# SDR DALA2024100409690

- Difficulty date: October 4, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 76,515 hours, 30,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5723198) DURING 3A CK, EMERGENCY LIGHT BATTERY PACK CK WORK CARD 3350-7413, FOUND BATTERY M1672 NOT HOLDING CHARGE. REPLACED BATTERY PACK M1672 PER B737 AMM 33-51, OPS CK GOOD.
